Hello again 😊
I’m doing OK thank you!
I started back “in” work on Tuesday (I say “in” as we were given a WFH directive at least until the end of January before Plan B was put in place) and it’s been OK: I’m so glad I didn’t attempt to return before Christmas and I’ve returned almost six months to the day after I was diagnosed. I spoke with my lovely oncologist again in a telephone review appointment on 14 December and told her I was planning to go back: initially she sounded surprised I had reached that point but time we’d finished chatting she was convinced!
Like I say below I’ve not felt too many Tamoxifen side effects but I have looked to reduce alcohol consumption (which can’t be a bad thing!) and I’ve also used my recovery time to look to build a new fitness routine to manage my health going forward eg I found I enjoyed doing the shoulder stretches the physios told me to do during my RT and carried them on incorporating further short Pilates sessions, I also “like” running and having lost fitness have looked to rebuild that, I signed up for the 50 miles for Maggie’s challenge and am running/walking for around 30 minutes a day which I’m really feeling the benefits of 😊 (and chuffed to bits at how much support I’m getting from friends family and work colleagues as I’ve not done a fundraiser like this before)
I’m glad to hear you are getting your RT: how many sessions are you having? I was warned that the fatigue can catch you unawares and even though you might not notice it during the course, the effects are cumulative and can peak around 2 weeks after. Remember to moisturise regularly (I did it at least 3 times a day during my course) and drink plenty, I got a little bit of redness where my bra strap goes and felt the benefit of going braless as much as possible. I still get a slight itch at times and the skin is still slightly darker, however my surgery scars have become a lot less noticeable which is really pleasing
Good luck with the RT!
Thanks lovely im doing OK!! How are you?
I very recently went onto Tamoxifen and so far so good. The flushes and night sweats seem to have reduced.
I've only been on this for 11 days today, that's why I asked the question to find out whether side affects happen pretty quickly or does it take weeks so if I'm going to have any they are possibly still to come!!
Just trying to be prepared. My radiotherapy starts on Monday 17th. Be glad to get it all done so I can get back to - or should I say my new life!!
Trying to stay positive!
I’ve been on Tamoxifen for a couple of months now. The only noticeable side effect I’ve had is an increase in flushes/night sweats, but I wouldn’t say they are unmanageable. I’m trying to work out if they are triggered by certain things (eg alcohol, spicy foods or heaven forbid chocolate 😬😬😬) but so far I would say not too bad.
How are you getting on?
I was wondering, all of you who take or have taken Tamoxifen and have side affects, how long did it take for the side affects to appear? Days, weeks, months etc.